# SDR 02FDEA00405

- Difficulty date: June 12, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 36,589 hours, 12,706 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PYLON AFT FITTING BALL JOINT ASSY NUT FOUND WITH GREENISH STAIN.  CONFIRMED CORROSION ON 12 JUNE 2002.   INSTALLED NEW FITTING ASSY PER AIRBUS S/B A310-54-2021.
